# SDR DHL200072437C

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652165826
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C CHECK,  LT WING TE PANEL BELOW NR 2 SPOILER HAS CRACKED ATTACH ANGLES ON I/B SIDE.  REMOVED AND REPLACED WITH NEW ANGLE AT LT WING TE PANEL BELOW NR 2 SPOILER.
